# SDR QR9R2023081400002

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720219149
- Aircraft time: 3,836 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC5552
- Condition: Warning Light
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF, YAW AND BACKUP SAS CAUTIONS WOULD NOT EXTINGUISH. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14; TEST FLIGHT SUCCESSFULLY COMPLETED.
